ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об оценке снизу наименьшего по модулю собственного значения семиэллиптического оператора

Агабабян, А. С. (1988) Об оценке снизу наименьшего по модулю собственного значения семиэллиптического оператора. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 23 (3). pp. 286-292. ISSN 00002-3043

[img]
Preview
PDF
Download (948Kb) | Preview
    Item Type: Article
    Additional Information: Սեմիէլիպտիկ օպերատորի մոդուլով ամենափոքր սեփական արժեքի գնահատականը։ The estimation of the smallest eigenvalue of semi-elliptic operator.
    Uncontrolled Keywords: Աղաբաբյան Ա. Ս., Aghababian A. S.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 28 Nov 2012 14:00
    Last Modified: 01 Feb 2013 12:53
    URI: http://mathematics.asj-oa.am/id/eprint/1248

    Actions (login required)

    View Item